MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SLINGSHOT 70 DEG UP; PASSER

STRYKER ENDOSCOPY-SAN JOSE SLINGSHOT 70 DEG UP; PASSER
Catalog Number CAT02590
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip broke during procedure.The tip was retrieved successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: slingshot broke while closing capsule.Probable root cause: - design - instrument tip not designed for insertion into cannula - improper raw material selection - assembly design not strong enough to withstand insertion effort - manufacturing - incorrect raw materials used - instrument not manufactured to specification - instrument not assembled properly - application - excessive force - user attempts to insert into cannula which already supports access of other instruments to the joint space -user attempts to insert device without use of a cannula.The reported failure mode will be monitored for future re-occurrence.The device manufacturer date is not known.

Brand Name
SLINGSHOT 70 DEG UP
Common Device Name
PASSER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8708614
Report Number0002936485-2019-00240
Device Sequence Number19451067
Product Code HWQ
UDI-Device Identifier07613252656616
UDI-Public07613252656616
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02590
Device Lot Number003843
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1